Posted by: bahareiran | February 24, 2011

Tear Gas Used On 14 February Causes Severe Symptoms Among Protesters

Shadi Sadr, an Iranian human rights lawyer, told the International Campaign for Human Rights in Iran that at least three people who participated in the 14 February protests have expressed that the tear gas used against the protesters was different from that used previously.

According to the three individuals, when they returned home after exposure to the tear gas, they suffered symptoms such as severe nausea, vomiting blood, severe muscular pains and cramps and loss of voice and their symptoms have not yet subsided. (International Campaign for Human Rights in Iran – Feb. 20, 2011)

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

Categories

%d bloggers like this: